HEDEX TABLETS 12PK

Regular price €1.49

Tax included.

Product Description

Hedex is also effective in relieving

  • Backache
  • Toothache
  • Muscle Pain
  • Rheumatic Pain
  • Period Pain
  • Colds and Influenza

Directions

Swallow Hedex tablets with water.

Adult: Take 2 tablets 3-4 times daily as required.

Do not take more than 8 tablets in 24 hours.

Children (6-12 years): Take 1 tablet 3-4 times daily as required. Do not take more than 4 tablets in 24 hours.

Not suitable for children under 6 years

For professional advice on medicines, consult your pharmacist.

Warnings

Do not exceed the stated dose

Do not take with other products containing paracetamol

Consult your doctor if symptoms persist.

Prolonged use without medical supervision may be harmful.

Important:

This product should only be used when clearly necessary.

Immediate medical advice should be sought in the event of overdosage even if you feel well.

Please read the enclosed leaflet carefully.

Keep out of the reach and sight of children